# SDR VNAA2011062300021

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 16,200 hours, 16,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE FS 280.0 CROSSBEAM WAS FOUND CORRODED ALONG UPPER AFT FLANGE.  THE FS 280.0 BULKHEAD WEB WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
